# SDR ASOA200901287

- Difficulty date: November 11, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 12,069 hours, 10,228 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE WHEN SELECTING FLAP 8 DEGREES.  EMERGENCY DECLARED.  RESET FLAP SYSTEM IAW AS 2009-06-12 MOVED TO MCO EXP 10 FLT CYCLES.
